| Catalog Number |
6212001 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported alarms for "fluid is not detected in donor line during a return cycle" and "access pressure is too high" and noticed air bubbles throughout the donor line during saline return.Patient information and outcome are unknown at this time.The collection set is not available for return because it was discarded by the customer.
Additional Manufacturer Narrative
Investigation is in process, a follow-up report will be provided.
Additional Manufacturer Narrative
This report is being filed to provide additional information in h.6 and h.11.Investigation: further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.It was confirmed that run data file (rdf) review determined that air related alarms occurred during this event and there was no potential for air to donor.No further reporting will be provided as this does not represent a reportable event.
Event or Problem Description